# SDR R61A201501110036

- Difficulty date: January 11, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: AN3164R
- Condition: Corroded
- Location: Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R1 DOOR NUT ON STOP BELLCRANKS IS CORRODED.  MAINTENANCE  R & R R1 DOOR NUT ON STOP BELL CRANKS IAW AMM 52-41-20.  PN AN316-4R, NUT.
